# SDR UALA2010110304093

- Difficulty date: November 2, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 72,010 hours, 20,878 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bearing
- Part number: 1026V0800
- Part serial: 1682
- Condition: Faulty
- Location: Scav Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE.  LT OIL SCAVENGE VALVE.  REPLACED NR 4 BEARING SCAVENGE VALVE.  LEAK CHECK AND OP CHECKED OK.  SERVICED WITH MAINT OIL.
